# SDR ASAA2020110633510

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 23,969 hours, 7,733 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Indication
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOTH FMC'S SCRATCHPAD MESSAGE 'FMC VERTICAL DISAGREE" ANNUNCIATED MULTIPLE TIMES BELOW 8000'.  GROUNDED-YES.  LT AND RT FMC'S LOGGED FCC DATA-SYNC ERROR PERFORMED B737-900 FIM 34-61 TASK 835 LT AND RT FMC'S OPERATIONS NORMAL SEAMC STEVE CONSULTED.
